Subgame-Perfect ϵ-Equilibria in Perfect Information Games with Common Preferences at the Limit

Janos Flesch*, Arkadi Predtetchinski

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Web of Science)
150 Downloads (Pure)


We prove the existence of a pure subgame-perfect epsilon-equilibrium, for every epsilon > 0, in multiplayer perfect information games, provided that the payoff functions are bounded and exhibit common preferences at the limit. If, in addition, the payoff functions have finite range, then there exists a pure subgame-perfect 0-equilibrium. These results extend and unify recent existence theorems for bounded and semicontinuous payoffs.

Original languageEnglish
Pages (from-to)1208-1221
Number of pages14
JournalMathematics of Operations Research
Issue number4
Publication statusPublished - Nov 2016


  • perfect information games
  • subgame perfect equilibrium
  • perfect information games

Cite this